TITLE

OR-CONVERGENCE AND WEAK OR-CONVERGENCE OF NETS AND THEIR APPLICATIONS

AUTHOR(S)
HONG-YAN LI; FU-GUI SHI
PUB. DATE
May 2008
SOURCE
Proyecciones - Journal of Mathematics;2008, Vol. 27 Issue 1, p81
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper, the theory of OR-convergence and weak OR-convergence of nets is introduced in L-topological spaces by means of neighborhoods and strong neighborhoods of fuzzy points based on Shi's O-convergence. It can be used to characterize preclosed sets, preopen sets, δ-closed sets, δ-open sets, near compactness and near S*-compactness.
ACCESSION #
34946075

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics